# SDR AALA201901039021

- Difficulty date: January 1, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 5,910 hours, 2,288 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CABIN INSPECTIONS, FOUND THE L1 DOOR DAMPER CYLINDER TO HAVE LOW PRESSURE.  SERVICED THE L1 DOOR DAMPER CYLINDER IAW AMM 52-10-00.
